MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFNT00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Vitreous Floaters (1866); Blurred Vision (2137)
Date of Event 07/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A consumer (non-healthcare professional) reported that, following an intraocular lens (iol) implant procedure, blurry distance and near vision were experienced, with only intermediate vision described as clear.The surgeon was not able to improve the vision with glasses.A second opinion may have been sought outside the hospital.It was unknown if the issues were resolved.According to the opinion of the surgeon, it was not certain if the product had caused or contributed to the event.Additional information was requested.A questionnaire was received.
 
Event or Problem Description
Additional information was requested and received stating that the consumer had been examined and that nothing more could be done.A laser procedure was performed to clear up some film or fibers.
 
Additional Manufacturer Narrative
Additional information was provided in b.5.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Correction information was provided in b.5.And h.6.On initial medical device report (mdr) the fda evaluation codes of b.17 was submitted.It should have been b.20.Additional information was provided in h.3.And h.11.The product was not returned.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.The product investigation could not identify a root cause for the reported complaint.The lens remains implanted.Each lens is subjected to a 100 percent assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.The reporter was the patient.The reporter indicated that the issues were bilateral.The reporter indicated the issues were from the date of implant.The reporter was encouraged to follow up with their healthcare professional (hcp) or seek a second opinion.The surgeon provided the information that the patient has not been seen by the surgeon since the lenses were implanted in 2021.The patient was seen at the optometry clinic in 2023.The patient did not report any significant visual concerns right after surgery or at the most recent visit in 2023.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information was requested and received stating that the surgeon stated that the patient had not been seen since 2021 and was last seen in optometry clinic in 2023.Patient did not report any significant visual concerns right after surgery or at his most recent visit in 2023.

Brand Name
ACRYSOF IQ PANOPTIX TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key22714109
Report Number1119421-2025-02136
Device Sequence Number9611812
Product Code MFK
UDI-Device Identifier00380652415019
UDI-Public(01)00380652415019(17)250203(11)200205(10)15019085
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/03/2025
Device Model NumberTFNT00
Device Catalogue NumberTFNT00U210
Device Lot Number15019085
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer08/05/2025
09/10/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date08/26/2025
09/19/2025
Date Device Manufactured02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DUOVISC VISCOELASTIC SYSTEM.; UNKNOWN CARTRIDGE.; UNKNOWN INJECTOR.; UNKNOWN LOADING/ FOLDING FORCEPS.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale